Rating is available when the video has been rented.
This feature is not available right now. Please try again later.
Published on Jul 28, 2013
This is from injecting heroin using the skin-popping method. Skin-popping has a somewhat higher risk of abscessing compared to other methods. In this case, blood that had already registered into the syringe from a prior attempt to IV was later injected under the skin - creating a pocket where the then fresh blood, coagulated: creating pockets where the coagulated blood thickened into globs of brown mush.
Take this as something to think about & remember if you ever inject a substance without taking risk-prevention measures you are putting yourself at, well, risk.
In the future I plan to upload some harm-reduction videos with risk prevention tips to help IDU's (injecting drug users) be as safe as possible while doing something that, due to its nature, automatically puts them at high risk.
The fact of the matter is, videos of injuries like these alone do not act as deterrents & for those already using, does not compel them to magically quit a highly addictive substance - If that were the case it would not be as difficult a habit to kick as it is. With that said, empathy & understanding are necessary when dealing with loved ones fighting addiction.
Whether you personally believe addiction is a 'disease' or not do understand that when it comes to alcoholism, prescription medication dependancy and opiate addictions, that the body is in fact physically addicted making it no longer a 'mind over matter' situation for many dealing with these medical issues. Drug use is not a crime, it's a public health issue & needs to be treated as such. People die from variations of drug withdrawal &/or the complications they cause.